Transparent Semen

Transparent semen is clear semen that is watery. This is due to the reduced amount of sperm in the semen. It may also be due to frequent ejaculation, zinc deficiency, etc. Transparent semen, when occurs repeatedly it may indicate infertility and may require treatment. To overcome this, smoking and alcohol consumption must be avoided, must reduce weight, exercise regularly, etc. Treatment depends on the cause of it.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is my semen not normal after a urinary tract infection?

Query: Hello doctor,I had a UTI with the usual fever, etc., before five months. Before the UTI episode, my ejaculate was the usual (white), but my ejaculate has been clear ever since. I do not have pain, no problem with erections, plenty of desire, etc. What is the cause?  Read Full »


Dr. Samer S J Altawil

Answer: Hi, Welcome to icliniq.com. Ejaculate color and consistency depends on the frequency of ejaculation. If it is more frequent, it is more clear, light, and more transparent, that is normal and requires no treatment. The only concern here will be if you are looking for fertility, then I will follo...  Read Full »

Please suggest yoga asanas that would improve blood flow to testicles.

Query: Hi doctor, Please suggest me the yoga names to improve blood flow to the testicles. I have weak erections, watery semen, and loss of libido. I am taking Pantogem DSR for indigestion and Stalopam plus for stress. My local doctor prescribed these medicines.  Read Full »


Dr. Shakti Mishra

Answer: Hello, Welcome to icliniq.com. Continue with the prescribed medication. Along with that meditation, exercises, and yoga can help improve your condition. Deep breathing, inhalation through nose and exhalation through the mouth, improves blood circulation. Suryanamaskar is the most efficient form ...  Read Full »

Why is my semen transparent?

Query: Hi,  I am a 17 year old boy. I have been masturbating for the past 4 years.  My semen is transparent in color. Does that mean I am sterile and I cannot have a baby in future?   Read Full »


Dr. Divakara P

Answer: Hi, Welcome to icliniq.com.  Masturbation is a healthy habit only until you are not addicted to it. Masturbating 2-3 times a week is normal. This habit of yours is not related to the color of the seminal fluid. A transparent semen does not mean that th...  Read Full »

Is there any link between Silofast tablet and semen production?

Query: Hi doctor, I was diagnosed to have a kidney stone. I am taking Silofast 8 mg tablet and Stone B tonic. Now, I do not have any pain and in the last scan, the stone was not visible. Earlier, it was 3 mm. My doctor asked me to continue the same tablet and tonic. I was away from sex for a month due to ...  Read Full »


Dr. Vivekanandan G

Answer: Hi, Welcome to icliniq.com. The problem of retrograde ejaculation is due to the Silodosin tablet you are taking. You should stop this medicine, if the stone is not seen in repeat scan. The ejaculation will become normal in 24 hours after stopping the medicine. You can continue with the stone syrup ...  Read Full »

Why is my sperm thickness less after taking Viibryd?

Query: Hi doctor,I am on Viibryd for depression and Lipitor for cholesterol. I am 25 years old. Now, I have a very hard time to get up and keep up my interest. It seems to have made my sperm less thick. I have read the side effects and discussed with a few people. I never had these issues before taking the...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. I read your query and understood your concerns. I like to inform you that the decreased sperm count is not a side effect of Viibryd (Vilazodone) and there is nothing to worry in this regard. I understand that you got this feedback from your friends, but there is no such c...  Read Full »

Why is my semen so watery?

Query: Hi doctor, I am a 31 year old unmarried male. Over the last few months my sperm looks watery whenever I ejaculate. Will it create any problem? Also my erection is not like earlier. Kindly advise me doctor.  Read Full »


Dr. Purushottam Sah

Answer: Hi, Welcome to icliniq.com. I have read and understood your problem. The fluid that male organ secrete during ejaculation is called semen. Semen is a visible liquid. It contains millions of invisible microscopic male counterpart of female eggs called sperms. It does not matter if your semen is mo...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.